# SDR CALA9800892

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 5 LEADING EDGE FLAP AFT INBOARD ACTUATOR MOUNT BRACKET BELOW ACTUATOR TRUNNION.  THE MOUNT BRACKET WAS REMOVED, A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
